# SDR 2007UALA05006

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 25,472 hours, 9,835 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Condition: Ruptured
- Location: L1 Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS A LOW BOTTLE.   FOUND RUPTURE DISC LEAKING.   REPLACED RUPTURE DISC, SERVICED SYSTEM TO PROPER OPERATING LEVEL.
